# SDR UIEA9917

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507MC
- Make and model: Boeing 747230B
- Aircraft serial: 21380
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Part number: 279202
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 9603 - BTB - DURING TAXI APU BATTERY CHARGER SPARKED TWICE, THEN STARTED, FILLING THE MAIN CABIN WITH SMOKE UNTIL C/B POPPED.  AIRCRAFT RETURNED TO GATE.  FOUND APU BATTERY CHARGER DEFETIVE.  REPLACED APU BATTERY CHARGER, OPERATIONAL CHECK NORMAL.  (M)
